# SDR CALA2024081902231

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N7312
- Make and model: Boeing 737824
- Aircraft serial: 64609
- Aircraft time: 4,031 hours, 1,423 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194392001
- Part serial: 7156057
- Condition: Faulted
- Location: Cockpit
- Part time: 4,028 hours, 1,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AUTOFAIL LIGHT AND ALTN LIGHT ILLUMINATED AT CRZ FL360 BOTH CPC FAULTING MANUAL SWITCH, AND PANEL. REPLACED OVERHEAD CP CONTROL MODULE AND TESTED OK, REF AMM21-31-02-000-801. PARTS USED:  29-2131-9-0006,QTY :1  1553009,QTY :1 ADD EMP:U037824 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1553009  SN OFF 6057 PANEL, PRESS, C  OFF 29-2131-9-0006 6057 ON 29-2131-9-0006 8139
